# SDR SWAA2012081506702

- Difficulty date: August 12, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 27,713 hours, 16,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 417A5900
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY EXIT LIGHT BATTERY INOP.  REMOVED & REPLACED BATTERY PER MM.
